# SDR ASAA0954439

- Difficulty date: February 16, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 90 hours, 37 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Switch
- Condition: Unknown
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LIFTOFF WING ANTI ICE SWITCH DID NOT MOVE TO OFF POSITION.  SWITCH HAD TO BE MANUALLY POSITIONED OFF.  PERFORMED PSEU BITE CHECK, NO RELEVANT FAULTS NOTED.  PERFORMED WING ANTI ICING OPERATIONAL TEST IAW M/M 30 11 00 710 801, OPS CHECKS GOOD.  PULLED AND TAGGED CIRCUIT BREAKERS C01399 AND C01400 PSEU PRI AND PSEU ALTN.  CLOSED C/B'S C01399 AND C01400 AT CONCLUSION OF M/M OPERATIONAL TEST.  PER SEAMC GROUND VERIFICATION SUCCESSFUL.  NO HISTORY PAST 30 DAYS.
